Aa
Aa
A
A
A
Close
Avatar universal

Really scared!! What do I do?!?!

I got a cold yesterday and took 8 DayQuil/NyQuil in 24 hours. Then today I did the same thing but I also took 6 midol tablets. Altogether today I've taken 5600 mg of acetaminophen. I'm 17. I weigh 119. My mom called poison control and they said I'd be okay but I'm still scared! It was a completely accidental overdose and it's the only time something like this has happened. Will there be severe liver damage?!
2 Responses
495284 tn?1333894042
COMMUNITY LEADER
Hi and welcome!!

You should be okay as your mom called the poison control center and talked with them.  I am glad you confided in her about this.  Just be very careful with these type of meds.  I hope you get to feeling better~
9880688 tn?1414115647
Calm down hun.  As Sarah said, your mom called the poison center.  If they thought there was any chance you had done damage to yourself they would have told her to take you to the emergency room.

I hope you take this as a warning sign.  The next time you "experiment" with drugs to self-medicate and heal yourself you might not be so lucky.
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Chlamydia, an STI, often has no symptoms, but must be treated.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.